It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-25-2006, 05:20 AM   #1
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,034
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
MORE Effexor Questions UGH!!

I started on a very small dose of Effexor XR 17 days ago..........I started taking 5 balls from inside at night......I was so so on it.....then I upped it to 8 at night and I was WIRED!!!! UP all night and so dizzy and off the next day it was awful so I lowered it back to 5 last night and took a tylenol PM as I needed to sleep.......well I am still feeling wired to day and did not sleep well last night either. Will this wear off? I would think that after 2 weeks it would be getting better not worse. Anyone have any advice as if this tiny dose affects me.........good thing I did not take a full pill!!

 
Old 07-25-2006, 05:47 AM   #2
Senior Member
(female)
 
Join Date: May 2006
Location: Florida
Posts: 126
Ariom HB User
Re: MORE Effexor Questions UGH!!

I would first talk to my doctor about taking tylenol pm along with the Effexor....don't know if that might be why you are feeling this way. These types of medications work differently for everyone, for some people adjustment period takes effect right away for others it takes a good 4 to 6 weeks. I know that when I was given effexor, I felt dizzy and completed out of it. I talked to my doctor and he immediatley took me off of it, was not for me. but do not get discouraged, it might be the one for you. But it was not for me, I simply got worse. If it is really bothering you that bad, and you don't feel you should be feeling this way, do what I did, I called my doctor.

Take care and keep us posted on how you are doing.

Ariom

 
Sponsors Lightbulb
   
Old 07-25-2006, 05:53 AM   #3
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,034
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: MORE Effexor Questions UGH!!

Ariom,
Thanks for the input......I just do not want to want to med change again........I like zoloft for mood but anxiety is worse. I don't know what med to do again..........been on them all and am so frusterated!!!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!